# SDR SWAA2025031493765

- Difficulty date: February 6, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,408 hours, 36,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AT LEVEL STR19R AT FWD CARGO COMPARTMENT 2025-112756 <[01].  REPLACED GUSSET AND FASTENERS LOCATED BS500D AT LEVEL STR19R AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-05 AND DWG 143A7902 SHEET 209 REV - SEE INDIVIDUAL SIGNOFFS BELOW.; [02] CORRECTED STEP 1.  REPLACED GUSSET AND FASTENERS LOCATED BS500D AT LEVEL STR19R AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 143A7902 SHEET: 209 REV - ; SEE INDIVIDUAL SIGNOFFS BELOW.; [03] CERTIFIED CORRECTIVE ACTION STEP 2.
